VOL. 165 · NO. 11 | 15 August 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (11), (15 August 2016)
No abstract available
Articles
Sergey Galkin, Vasily Golyshev, Hiroshi Iritani
Duke Math. J. 165 (11), 2005-2077, (15 August 2016) DOI: 10.1215/00127094-3476593
KEYWORDS: Fano varieties, Grassmannians, quantum cohomology, Frobenius manifolds, mirror symmetry, Dubrovin’s conjecture, Gamma class, Apery limit, abelian/nonabelian correspondence, quantum Satake principle, derived category of coherent sheaves, exceptional collection, Landau–Ginzburg model, 53D37, 14N35, 11G42, 14J45, 14J33
Xavier Ros-Oton, Joaquim Serra
Duke Math. J. 165 (11), 2079-2154, (15 August 2016) DOI: 10.1215/00127094-3476700
KEYWORDS: fully nonlinear integro-differential equations, boundary regularity, 35J60, 45K05
Amir Mohammadi, Hee Oh
Duke Math. J. 165 (11), 2155-2223, (15 August 2016) DOI: 10.1215/00127094-3476807
KEYWORDS: geometrically finite hyperbolic groups, joining, Burger–Roblin measure, Bowen–Margulis–Sullivan measure, 37A17, 11N45, 57M60, 20F67, 37F35, 22E40
Backmatter
Duke Math. J. 165 (11), (15 August 2016)
No abstract available
Back to Top